# SDR VNAA2013060300001

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 23,147 hours, 23,379 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 601R930303
- Part serial: 0622214002
- Condition: Failed
- Location: Te Flap
- Part time: 21,972 hours, 22,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS DEGRADED MESSAGE IN FLIGHT AND THAT LEFT FLAP INDICATES ZERO TO 20 DEGREES WITH CONTROLLABILITY ISSUE.  AIRCRAFT PITCH REFLECTED MOVEMENT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
